# SDR 20001220SH005

- Difficulty date: September 23, 2000
- Submitted: December 20, 2000
- Operation: General aviation
- Aircraft: N664H
- Make and model: Gulstm 114B
- Aircraft serial: 14664
- Engine: Lyc IO540T4B5
- System (JASC): 7414 · Magneto/Distributor
- Part: Gear
- Part number: 6351
- Part serial: 98011573
- Condition: Worn
- Location: Magneto
- Part time: 595 hours
- Component: Gear Drive, Slick
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NYLON DRIVE GEAR WORN AND DECOMPOSED DUE TO WATERY CHEMICAL WITHIN MAGNETO CASE.  COULD HAVE BEEN CAUSED BY A PRESSURE WASHER AFTER AN OIL CHANGE OR OTHER SERVICE OR MAINTENANCE.  (X)
